# SDR DALA2016032502306

- Difficulty date: March 25, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 64,723 hours, 46,712 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 5930497502
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO RT OTBD ELEVATOR TRIM TAB.  ANTI-FLOAT TAB REPLACED ON AMDS WC 2730-4382.
